# SDR DALA2021033001881

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 65,645 hours, 24,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7515956) DURING INSPECTION FOUND EMERGENCY LIGHTS ON SEATS 20-23 INOP/WEAK. R/R EMERGENCY BATTERY PACK M1671 PER B737 AMM 33-51. OPS GOOD.
